MathSciNet Relay Station
MathSciNet bibliographic data
MR237831 33.20 (30.00)
Andrews, George E. On $q$-difference equations for certain well-poised basic hypergeometric series. Quart. J. Math. Oxford Ser. (2) 19 1968 433–447.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement